Graph Minors. XX. Wagner's conjecture

Neil Robertson, P. D. Seymour

Research output: Contribution to journalArticlepeer-review

547 Scopus citations


We prove Wagner's conjecture, that for every infinite set of finite graphs, one of its members is isomorphic to a minor of another.

Original languageEnglish (US)
Pages (from-to)325-357
Number of pages33
JournalJournal of Combinatorial Theory. Series B
Issue number2 SPEC. ISS.
StatePublished - Nov 2004

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics


  • Graph
  • Minor
  • Surface embedding
  • Well-quasi-ordering


Dive into the research topics of 'Graph Minors. XX. Wagner's conjecture'. Together they form a unique fingerprint.

Cite this